How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

Following antibiotics I developed blister like spots on my

Customer Question

Following antibiotics I developed blister like spots on my face and body. They come and go, in different places each day. I've had them for several weeks. I had a full blood count blood test, which didn't show anything. What could it be?
Submitted: 1 year ago.
Category: Dermatology
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. David replied 1 year ago.

This is Dr. David

antibiotic therapy can kill bacteria which can help with acne and bacterial infections of the skin pores.

but after antibiotic therapy, these blocked skin pores and acne can come back.

these skin blistery skin lesions can be due to allergies, food allergies, allergies to creams or environment, or irrigation of your skin from the environment

can you upload a clear jpg photo of these areas so I can better see?

do you see the "add file" link?